# SDR QXEA2011013100112

- Difficulty date: January 26, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 20,710 hours, 18,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WAS HARD TO OPEN. NOTICED THAT THE DOOR IS VERY SPRINGY. LUBED DOOR MECHANISM-NO FURTHER DEFECTS FOUND. RETURNED TO SERVICE. NO PARTS REPLACED.
